Finite support iteration and strong measure zero sets

Journal of Symbolic Logic 55 (2):674-677 (1990)

Abstract

Any finite support iteration of posets with precalibre ℵ 1 which has the length of cofinality greater than ω 1 yields a model for the dual Borel conjecture in which the real line is covered by ℵ 1 strong measure zero sets

Download options

PhilArchive



    Upload a copy of this work     Papers currently archived: 72,766

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2009-01-28

Downloads
50 (#230,726)

6 months
1 (#386,499)

Historical graph of downloads
How can I increase my downloads?

References found in this work

No references found.

Add more references